# SDR DALA2025061804583

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 81,632 hours, 10,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 149604
- Condition: Faulty
- Location: Zone 200
- Part time: 39,963 hours, 5,261 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3312 SEATS 35AB TO 45AB EMERG SEAT LITES INOP. CORRECTIVE ACTION: REPLACED EPSU AND REPAIRED WIRES PER A330 AMM 33-52. OK FOR SERVICE. (7158161)
